# SDR SIMA20250807003

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 20,049 hours, 13,452 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Condition: Failed
- Location: Lt Slat/Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL FLAP FAIL ON EICAS. SOFT LANDING LESS THEN 300 FPM WEIGHT 72,000 LBS. TRANSFERRED TO NRWC 061-DFW-04708 ITEM-1. EMERGENCY DECLARED.  R & R OUTBOARD LEFT SLAT SKEW SENSOR IAW AMM 27-83-01. OPS CHECKED GOOD.
